| Model Number |
IPN917286 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "the patient was prepared in the operating room on (b)(6) 2022 for coronary artery bypass grafting, left ventricular thrombectomy, ventricular wall aneurysm resection and suturing under general anesthesia and hypothermic extracorporeal circulation.Iabp was used to give cardiac assist, the product showed severe ecg interference and could not monitor ecg.The patient was not harmed by the replacement of the iabp".The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Additionally no recorder strip was returned for investigation.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description